gastroenterologist-icon
Erectile dysfunction
Sir,due to gastric problem,I went to gastroentroligist and prescribed tablets for 6 weeks. The tablets are Pantocid-IT in morning,and lafaxid in night daily.When I started taking my gastric problem decreased, but at the same time I lost my erections in the night but continued the tablets.What are sideeffects of tablets
292 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, plz have faith in ur Dr, u need to nourish to full then sure I'll have great strength too, as ur age just 33yrs. Without any associated condition like bp n sugar. Ayurved assure u to get amazing strength at bed n with great digestion so consider to have AYURVEDIC opinion in near future. Get engagement with sport or yoga
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.